Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Nyman's function system


Author: Gabriel Klambauer
Journal: Proc. Amer. Math. Soc. 13 (1962), 312-314
MSC: Primary 10.41
MathSciNet review: 0133305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bertil Nyman, On the One-Dimensional Translation Group and Semi-Group in Certain Function Spaces, Thesis, University of Uppsala, 1950. MR 0036444

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133305-9
Article copyright: © Copyright 1962 American Mathematical Society